I have taken a high dosage of seroquel in the past and it made me gain alot of weight. I am currently taking Lamictal and Zoloft, which I am very pleased with. I also take 25mg to 50mg of seroquel as needed for sleep and anxiety or mania break outs. I am taking it most nites. Do you think a small dosage as this will still make me gain weight? Any ideas?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...